# SDR ASAA2016081217684

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,609 hours, 29,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60791
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE. THERE WERE NO PRESSURIZATION ISSUES ON PREVIOUS FLIGHT SEGMENT.  ACFT GROUNDED.  ADJUSTED L1 DOOR GUIDE ARM, IAW AMM 52-11-00-705. ACCOMPLISHED L1 DOOR OPS TEST, IAW AMM 52-11-00-755. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
